Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the compactness of the structure space of a ring


Author: Wuhan Lee
Journal: Proc. Amer. Math. Soc. 21 (1969), 191-193
MSC: Primary 16.98
DOI: https://doi.org/10.1090/S0002-9939-1969-0237579-1
MathSciNet review: 0237579
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.98

Retrieve articles in all journals with MSC: 16.98


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237579-1
Article copyright: © Copyright 1969 American Mathematical Society